# SDR SWIA201232292

- Difficulty date: November 29, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 27,812 hours, 38,015 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE AIR INLET DEICE FAILED IN FLIGHT IN ICING CONDITIONS.  (FLT 5317)  REPLACED LEFT ENGINE AIR INLET DEICE BOOT PRESSURE SWITCH.
